# SDR SIMA200904202

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 14,031 hours, 10,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3894, CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE TROUBLESHOOT TO RIGHT PACK, ISSUED MEL 21-13.
